# SDR A6WA200560002

- Difficulty date: January 11, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bac 146200A
- Aircraft serial: E2070
- Aircraft time: 35,179 hours, 47,489 cycles
- Engine: Lyc ALF502R5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA23312
- Part serial: LB030
- Condition: Inoperative
- Location: Nr 4
- Part time: 16,790 hours, 19,597 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GREEN HYDRAULIC SYSTEM LOW, YELLOW SYSTEM HIGH.  ABORTED TAKE-OFF AT LESS THAN 5 KTS.  MAINTENANCE SERVICED AS REQUIRED.  MAINTENANCE REMOVED AND REPLACED NR 4 BRAKE ASSEMBLY. (K)
